# SDR SWAA991868

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3214552
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ACFT WOULD NOT MAINTAIN CABIN PRESS AT 27,000 FEET.  C/W PRESS DECAY CHECK AND FOUND NR 2 ENG PNEU BLEED PRESS LOW AT IDLE, UNLOCKED NR 2 ENG HIGH STAGE PRESS BLEED VALVE AND OPS CK GOOD PER MM.
